# SDR 98ZZZX4524

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175AA
- Make and model: Piper PA-42
- Aircraft serial: 428001017
- System (JASC): 2810 · Fuel Storage
- Part: Nipple
- Condition: Cracked
- Location: Fuel Cell
- Component: Goodyear, 2F16419145RH
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUBBER NIPPLE AT OUTBOARD END OF TANK FROM TIP TANK CRACKED AND ALLOWED FUEL TO LEAK FROM WING.  DEFECT WAS FOUND AFTER REPLACING FORWARD FUEL CELL AND FILLING WING WITH FUEL TO LEAK CHECK.  SUBMITTER SUGGESTED POSSIBLE CAUSE OF FAILURE, AGE OF FUEL CELL CAUSING RUBBER TO BECOME CRACKED AND MOVEMENT OF FUEL CELL WHILE INSTALLATION OF FOWARD FUEL CELL.
